Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 92, NWS Birmingham, AL

March 28, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 28, 2011, 12:57 AM CDT for 4 counties in Alabama. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2011, 12:57 AM CDT (05:57 UTC)
Expired
Mar 28, 2011, 1:45 AM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 1:09 AM CDTHAIL 1Abernant, ALNICKEL TO QUARTER SIZE HAIL BRIEFLY FELL AROUND ABERNANT.
Mar 28, 1:23 AM CDTHAIL 1Bessemer, ALNICKEL TO QUARTER SIZE HAIL BRIEFLY FELL IN BESSEMER. THE HAIL COVERED THE GROUND IN PLACES.
Mar 28, 1:29 AM CDTHAIL 0.5Bessemer, ALDIME SIZE HAIL COVERING THE GROUND
Mar 28, 1:31 AM CDTHAIL 0.882 Nw Hoover, ALNICKEL HAIL AT ROSS BRIDGE
Mar 28, 1:37 AM CDTHAIL 0.25Maylene, AL
Mar 28, 1:40 AM CDTHAIL 0.5Cahaba Heights, ALDIME SIZE HAIL AT HIGHWAY 459 AND HIGHWAY 280
Mar 28, 1:47 AM CDTHAIL 0.88Maylene, ALAT STERLING GATE SUBDIVISION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS54 KBMX 280557
SVRBMX
ALC007-073-117-125-280645-
/O.NEW.KBMX.SV.W.0092.110328T0557Z-110328T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 AM CDT MON MAR 28 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BIBB COUNTY IN CENTRAL ALABAMA...
  SOUTHERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
  NORTHERN SHELBY COUNTY IN CENTRAL ALABAMA...
  EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 145 AM CDT

* AT 1256 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE
  WILDWOOD...OR 9 MILES SOUTHEAST OF HOLT...AND MOVING EAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BESSEMER...HELENA...ALABASTER...PELHAM...HOOVER...HOMEWOOD...
  VESTAVIA HILLS AND MOUNTAIN BROOK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 238 THROUGH 256...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 27...
INTERSTATE 20 EXIT NUMBERS 79 THROUGH 113...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3355 8660 3326 8649 3307 8742 3325 8749
TIME...MOT...LOC 0557Z 253DEG 47KT 3319 8735

$$

27
2 follow-up statements
555 
WWUS54 KBMX 280612
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 AM CDT MON MAR 28 2011

ALC007-073-117-125-280645-
/O.CON.KBMX.SV.W.0092.000000T0000Z-110328T0645Z/
BIBB AL-SHELBY AL-TUSCALOOSA AL-JEFFERSON AL-
112 AM CDT MON MAR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
JEFFERSON...EAST CENTRAL TUSCALOOSA...NORTHERN SHELBY AND NORTH
CENTRAL BIBB COUNTIES UNTIL 145 AM CDT...

AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ABERNANT...OR 15 MILES SOUTHWEST OF BESSEMER...MOVING NORTHEAST AT 60
MPH.

LOCATIONS IMPACTED INCLUDE...
  BESSEMER...HELENA...ALABASTER...PELHAM...HOOVER...HOMEWOOD...
  VESTAVIA HILLS...MOUNTAIN BROOK...CHELSEA AND TANNEHILL IRONWORKS
  STATE PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 238 THROUGH 256...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 27...
INTERSTATE 20 EXIT NUMBERS 86 THROUGH 113...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3329 8737 3355 8660 3326 8649 3310 8726
TIME...MOT...LOC 0612Z 245DEG 51KT 3330 8714

$$

27
750 
WWUS54 KBMX 280629
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CDT MON MAR 28 2011

ALC007-073-117-125-280645-
/O.CON.KBMX.SV.W.0092.000000T0000Z-110328T0645Z/
BIBB AL-SHELBY AL-TUSCALOOSA AL-JEFFERSON AL-
129 AM CDT MON MAR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
JEFFERSON...EXTREME EAST CENTRAL TUSCALOOSA...NORTHERN SHELBY AND
NORTH CENTRAL BIBB COUNTIES UNTIL 145 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROSS
BRIDGE...OR NEAR BESSEMER...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  PELHAM...HOOVER...HOMEWOOD...VESTAVIA HILLS...MOUNTAIN BROOK...
  CHELSEA...BLUFF PARK...RIVERCHASE...VERIZON MUSIC CENTER AT OAK
  MOUNTAIN AND RIVERCHASE GALLERIA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 238 THROUGH 256...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 27...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3312 8715 3334 8720 3355 8660 3326 8649
TIME...MOT...LOC 0629Z 245DEG 51KT 3340 8688

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:08 AM CDT, 49 minutes earlier.

Area forecast discussion, Mar 28, 12:08 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1208 AM CDT MON MAR 28 2011

.UPDATE...AVIATION AND PUBLIC FORECAST DISCUSSIONS.

&&

.DISCUSSION...

THE STORMS JUST KEEP COMING...WITH UPDRAFTS ROOTED ABOVE THE
BOUNDARY LAYER.  STILL POTENT.  INCREASED POPS PRETTY MUCH
EVERYWHERE FOR THE REST OF THE NIGHT...AND MADE A FEW TEMPERATURE
ADJUSTMENTS AS WELL.

/61/

&&

.AVIATION...06Z TAF DISCUSSION.

THE BULK OF THE ONGOING CONVECTION...AND EXTRAPOLATED TRAJECTORIES
OF UPSTREAM STORMS...SUGGEST THAT TAF LOCATIONS MAY LARGELY DODGE
BULLETS OVERNIGHT WITH STORMS STAYING LARGELY TO THE NORTH. HAVING
SAID THAT...WILL PROBABLY NEED TO ISSUE PERIODIC UPDATES TO TAFS AS
NEW CELLS DEVELOP AND DIE.  THE STORMS ARE ALSO PLAYING HAVOC WITH
CEILINGS. CONDITIONS SEEM TO WANT TO SOCK IN WITH IFR CEILINGS...BUT
STORMS COME THROUGH AND PASS NEAR BY AND BRIEFLY IMPROVE CONDITIONS.

WILL TRY TO HANDLE THE SITUATION AS BEST I CAN...BUT CONFIDENCE
REMAINS MUCH LOWER THAN NORMAL DUE TO WIDELY VARYING CONDITIONS AND
SCATTERED NATURE OF STORMS.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS
AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 27, 8:59 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT SUN MAR 27 2011

ALZ011>015-017>050-281130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
859 PM CDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE OVERNIGHT ACROSS ALL
OF CENTRAL ALABAMA. THE THREATS WILL INCLUDE PEA TO QUARTER SIZE
HAIL...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY NIGHT AND
MAY IMPACT THE AREA THROUGH THURSDAY. THERE ARE STILL SOME TIMING AND
STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE IS A
CHANCE OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS
APPEAR TO BE THE THREATS. CONFIDENCE REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TUESDAY EVENING THROUGH THURSDAY.

75

In the hours before

Local storm report, Mar 27, 11:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1144 PM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             PHENIX CITY             32.47N 85.01W
03/27/2011  E1.50 INCH       RUSSELL            AL   BROADCAST MEDIA

            HAIL ONE AND ONE HALF INCH IN DIAMETER...MAYBE LARGER
            NEAR HIGHWAY 165 IN PHENIX CITY.

&&

LINHARES
Local storm report, Mar 27, 11:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 PM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             BEAUREGARD              32.54N 85.37W
03/27/2011  E0.50 INCH       LEE                AL   EMERGENCY MNGR

&&

LINHARES
Local storm report, Mar 27, 11:56 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 PM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             FORT MITCHELL           32.34N 85.02W
03/27/2011  E1.50 INCH       RUSSELL            AL   BROADCAST MEDIA

&&

LINHARES
Special weather statement, Mar 27, 11:58 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 PM CDT SUN MAR 27 2011

ALZ018-026-280545-
ETOWAH AL-ST. CLAIR AL-
1158 PM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH AND NORTHERN ST. CLAIR
COUNTIES UNTIL 1245 AM CDT...

AT 1159 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALTOONA...OR 9 MILES NORTHEAST OF ONEONTA...MOVING
EAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RAINBOW CITY...
  GADSDEN...
  HOKES BLUFF...
  STEELE...
  ATTALLA...

&&

LAT...LON 3413 8584 3413 8579 3411 8579 3397 8574
      3391 8613 3394 8636 3398 8633 3406 8633
      3411 8630 3415 8626 3419 8584
TIME...MOT...LOC 0459Z 265DEG 50KT 3405 8630

75
Special weather statement, Mar 28, 12:31 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1231 AM CDT MON MAR 28 2011

ALZ023-031-034-280615-
BIBB AL-GREENE AL-TUSCALOOSA AL-
1231 AM CDT MON MAR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...NORTHERN
BIBB AND NORTHEASTERN GREENE COUNTIES UNTIL 115 AM CDT...

AT 1232 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR KNOXVILLE...OR 15 MILES NORTHEAST OF EUTAW...MOVING
EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRYANT DENNY STADIUM...
  MCFARLAND MALL...
  UNIVERSITY MALL...
  DEERLICK CREEK CAMPGROUNDS...
  LAKE WILDWOOD...

&&

LAT...LON 3311 8787 3335 8719 3331 8715 3328 8706
      3325 8706 3325 8702 3317 8702 3316 8697
      3301 8752 3301 8771 3299 8772 3298 8775
      3295 8774 3294 8779
TIME...MOT...LOC 0532Z 249DEG 42KT 3306 8772

75
Special weather statement, Mar 28, 12:50 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 AM CDT MON MAR 28 2011

ALZ011>015-280630-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
1250 AM CDT MON MAR 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARION...WINSTON...NORTHERN
LAMAR...NORTHERN WALKER AND NORTHERN FAYETTE COUNTIES UNTIL 130 AM
CDT...

AT 1249 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL
STRONG THUNDERSTORMS OVER THE ADVISORY AREA. THE STORMS WERE MOVING
EAST NORTHEAST AT 45 MPH.

PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CARBON HILL...
  LYNN...
  HALEYVILLE...
  ARLEY...
  BRILLIANT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3432 8817 3432 8749 3431 8713 3430 8711
      3390 8710 3380 8824
TIME...MOT...LOC 0549Z 253DEG 47KT 3407 8782

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:03 PM CDTSpecial Weather StatementBMXBarbour42 min
Mar 27, 8:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Mar 27, 8:51 PM CDTSpecial Weather StatementBMXFayette, Lamar39 min
Mar 27, 9:05 PM CDTSpecial Weather StatementBMXAutauga40 min
Mar 27, 9:34 PM CDTSpecial Weather StatementBMXWalker, Winston41 min
Mar 27, 9:43 PM CDTSpecial Weather StatementBMXCoosa, Elmore, Tallapoosa47 min
Mar 27, 10:15 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa30 min
Mar 27, 10:30 PM CDTSpecial Weather StatementBMXWinston45 min
Mar 27, 10:31 PM CDTSpecial Weather StatementBMXChambers, Tallapoosa44 min
Mar 27, 10:36 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell39 min
Mar 27, 11:13 PM CDTSpecial Weather StatementBMXRussell47 min
Mar 27, 11:16 PM CDTSevere Thunderstorm WarningBMXLee, Russell29 min
Mar 27, 11:28 PM CDTSpecial Weather StatementBMXRandolph47 min
Mar 27, 11:30 PM CDTSpecial Weather StatementBMXBlount45 min
Mar 27, 11:58 PM CDTSpecial Weather StatementBMXEtowah47 min
Mar 28, 12:03 AM CDTSevere Thunderstorm WarningBMXMarion42 min
Mar 28, 12:31 AM CDTSpecial Weather StatementBMXTuscaloosa44 min
Mar 28, 12:50 AM CDTSpecial Weather StatementBMXMarion, Winston40 min
Mar 28, 1:13 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Tuscaloosa47 min
Mar 28, 1:32 AM CDTSevere Thunderstorm WarningBMXMarion, Winston43 min
Mar 28, 1:43 AM CDTSpecial Weather StatementBMXCleburne47 min
Mar 28, 1:44 AM CDTSevere Thunderstorm WarningBMXShelby28 min
Mar 28, 1:46 AM CDTSpecial Weather StatementBMXBlount, Etowah44 min
Mar 28, 1:50 AM CDTSevere Thunderstorm WarningBMXCalhoun, Jefferson, St. Clair, Shelby, Talladega40 min
Mar 28, 2:10 AM CDTSpecial Weather StatementBMXMarion50 min
Mar 28, 2:25 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne31 min
Mar 28, 2:42 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne14 min
Mar 28, 2:47 AM CDTSpecial Weather StatementBMXClay43 min
Mar 28, 3:16 AM CDTSpecial Weather StatementBMXJefferson, St. Clair44 min
Mar 28, 3:21 AM CDTSpecial Weather StatementBMXMarshall39 min
Mar 28, 3:24 AM CDTSpecial Weather StatementBMXEtowah51 min
Mar 28, 3:25 AM CDTSpecial Weather StatementBMXCleburne20 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.